# SDR UIEA2016122701055

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,953 hours, 17,359 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Motor
- Part number: 9002152
- Part serial: 0179
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD WIPER INOPERATIVE HI AND LOW ( REMOVED AND REPLACED RIGHT WINDSHIELD WIPER MOTOR IAW AMM CH 30-42-00 OPS CHECKS GOOD  )
